Seguir
José F. Cariñena
José F. Cariñena
Emeritus Professor of Theoretical Physics
Dirección de correo verificada de unizar.es
Título
Citado por
Citado por
Año
On the multisymplectic formalism for first order field theories
JF Carinena, M Crampin, LA Ibort
Differential geometry and its Applications 1 (4), 345-374, 1991
2541991
A non-linear oscillator with quasi-harmonic behaviour: two-and n-dimensional oscillators
JF Cariñena, MF Rañada, M Santander, M Senthilvelan
Nonlinearity 17, 1941, 2004
1262004
Derivations of differential forms along the tangent bundle projection
E Martinez, JF Cariņena, W Sarlet
Differential Geometry and its Applications 2 (1), 17-43, 1992
1261992
Lie-Scheffers systems: a geometric approach
JF Cariņena, J Grabowski, G Marmo
Bibliopolis, 2000
1232000
Lagrangian formalism for nonlinear second-order Riccati systems: one-dimensional integrability and two-dimensional superintegrability
JF Carinena, MF Ranada, M Santander
Journal of mathematical physics 46 (6), 062703, 2005
1192005
A quantum exactly solvable non-linear oscillator with quasi-harmonic behaviour
JF Cariñena, MF Ranada, M Santander
Annals of Physics 322 (2), 434-459, 2007
1182007
Central potentials on spaces of constant curvature: The Kepler problem on the two-dimensional sphere and the hyperbolic plane
JF Cariñena, MF Rañada, M Santander
Journal of Mathematical Physics 46 (5), 052702, 2005
1162005
A quantum exactly solvable nonlinear oscillator related to the isotonic oscillator
JF Carinena, AM Perelomov, MF Ranada, M Santander
Journal of Physics A: Mathematical and Theoretical 41 (8), 085301, 2008
1112008
The transfer matrix: a geometrical perspective
LL Sánchez-Soto, JJ Monzón, AG Barriuso, JF Cariñena
Physics Reports, 2011
1102011
Geometry from dynamics, classical and quantum
JF Cariñena, A Ibort, G Marmo, G Morandi
Springer Netherlands, 2015
1092015
Quantum bi-Hamiltonian systems
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610011, 2006
108*2006
Superposition rules, Lie theorem and partial differential equations
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610013, 2006
1022006
Geometric Hamilton-Jacobi theory
JF Cariñena, X Gracia, G Marmo, E Martínez, M Munoz-Lecanda, ...
Arxiv preprint math-ph/0604063, 2006
1022006
One-dimensional model of a quantum nonlinear harmonic oscillator*
JF Carinena, MF Ranada, M Santander
Reports on Mathematical Physics 54 (2), 285-293, 2004
992004
Theory of singular Lagrangians
JF Carinena
International Centre for Theoretical Physics, 1989
921989
Lie systems: theory, generalisations, and applications
JF Cariñena, J De Lucas
arXiv preprint arXiv:1103.4166, 2011
882011
Group theoretical approach to the intertwined Hamiltonians
JF Carinena, A Ramos
Annals of Physics 292 (1), 42-66, 2001
882001
Riccati equation, factorization method and shape invariance
JF Cariñena, A Ramos
Arxiv preprint math-ph/9910020, 1999
861999
Lagrangian systems with constraints: a geometric approach to the method of Lagrange multipliers
JF Carinena, MF Ranada
Journal of Physics A: Mathematical and General 26, 1335, 1993
841993
The Feynman problem and the inverse problem for Poisson dynamics
JF Carinena, LA Ibort, G Marmo, A Stern
Physics Reports 263 (3), 153-212, 1995
821995
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20